Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A group of exact axial solutions of the equations of the theory of general relativity

  • 14 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    R. Tolman, Phys. Rev.,55, 364 (1939).

  2. 2.

    V. A. Fok [Fock], Zh. éksp. Teor. Fiz.,9, 375 (1939).

  3. 3.

    N. M. Stepanyuk, Zh. éksp. Teor. Fiz.,53, 570 (1967).

  4. 4.

    N. M. Stepanyuk, Ukr. Fiz. Zh.,13, 529 (1968).

  5. 5.

    P. K. Kobushkin, Abstracts and Communications of All-Union Symposium on “New Problems of Gravitation” [in Russian], Moscow (1973), p. 131.

  6. 6.

    R. S. Singatullin, Candidate's Dissertation, Kazan' (1970).

  7. 7.

    A. Z. Petrov, New Methods in the General Theory of Relativity [in Russian], Moscow (1968).

  8. 8.

    J. Einesto et al., Astron. Astrophys.,39, Nos. 1/2 (1975).

  9. 9.

    Ya. B. Zel'dovich and I. D. Novikov, The Structure and Evolution of the Universe [in Russian], Moscow (1974).

  10. 10.

    S. Weinberg, Gravitation and Cosmology, Wiley (1972).

Download references

Author information

Additional information

Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 9, pp. 154–155, September, 1977.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Stepanyuk, N.M. A group of exact axial solutions of the equations of the theory of general relativity. Soviet Physics Journal 20, 1252–1253 (1977). https://doi.org/10.1007/BF00897151

Download citation

Keywords

  • General Relativity
  • Axial Solution